# SDR QXEA200600006

- Difficulty date: January 2, 2006
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 19,584 hours, 27,733 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 4D205401
- Part serial: U0198
- Condition: Malfunctioned
- Location: De-Ice System
- Part time: 17,390 hours, 24,992 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2090, AIRFRAME AUTO DE-ICE FAILED, BOTH SLOW AND FAST.  DE-ICE PRESSURE 18PSI.  ALL LAMPS TEST OK.  MAINTENANCE REPLACED DE-ICE TIMER.  OPERATIONAL CHECK PER AMM 30-10-00-720-801.
